| Catalog Number |
6534530 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent olif(oblique lateral interbody fusion) at l3/4/5, tlif(transforaminal lumbar interbody fusion) at l5/s and pps(percutaneous pedicle screw placement) at l3-s due to spinal canal stenosis.Intra-op, the set screws of l3 and s which had been applied compression was loose after the final tightening.The set screws were not tightened after the final tightening.The set screws were tightened again with a t27 driver and the procedure was finished.There was a delay of less than 60 mins in overall procedure time.There were no patient symptoms or complications reported as a result of this event.